| Model Number |
VAL SCREW, TI, 1.6 X 11MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Unspecified Tissue Injury (4559)
| Date of Event |
03/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2023 by a sales representative via sems, that an ar-18716v-11 screw got stuck inside of a patient's hand during a procedure.Plate went down and the screw broke off.They do have the head of the screw that broke.Case involvement, device broke during use.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined.As the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse due to misaligned insertion; and/or prying/leveraging the device during insertion.